MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD ENTERAL SYRINGES; GASTROINTESTINAL TUBE AND ACCESSORIES

BECTON DICKINSON MEDICAL SYSTEMS BD ENTERAL SYRINGES; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 305857
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd enteral syringe experienced scale marking issues.The following information was provided by the initial reporter: no or half erased scale lines on the injector.We cannot scale.
 
Additional Manufacturer Narrative
Investigation summary: one photo of a loose 10ml syringe (p/n (b)(4) was received and evaluated.The print condition observed was non-conforming per product specification.Potential root cause for the ink smearing defect is associated with the marking process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch #1025001 is considered in compliance with our product specification requirements.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Potential root cause for the ink smearing defect is associated with the marking process.The aql for ink smears is 0.25%.The defective rate identified is 1 out of 419,200 which is 0.0002%.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch #1025001 is considered in compliance with our product specification requirements.
 
Additional Manufacturer Narrative
Investigation summary: one photo of a loose 10ml syringe (p/n 305857) was received and evaluated.The print condition observed was non-conforming per product specification.Potential root cause for the ink smearing defect is associated with the marking process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch #1025001 is considered in compliance with our product specification requirements.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Potential root cause for the ink smearing defect is associated with the marking process.The aql for ink smears is 0.25%.The defective rate identified is (b)(4) which is (b)(4).These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch #1025001 is considered in compliance with our product specification requirements.
 
Event or Problem Description

Brand Name
BD ENTERAL SYRINGES
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13225973
Report Number1213809-2021-00859
Device Sequence Number14494323
Product Code KNT
UDI-Device Identifier30382903058571
UDI-Public30382903058571
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Model Number305857
Device Catalogue Number305857
Device Lot Number1025001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown